# SDR UALA2011033101551

- Difficulty date: March 28, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 86,225 hours, 13,741 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON CLOSEOUT ANGLE IS CRACKED AT O/B MIDSPAR FTG I/B FASTENER HOLE.  REMOVED O/B FITTING I/B BOLT.  POLISHED AND CLEANED O/B FTG I/B HOLE.  ACP HFEC OF O/B MID SPAR FTG I/B HOLE PER MM.  NO CRACK FOUND.  ACP HFEC OF O/B MIDSPAR FTG CLOSEOUT ANGLE I/B BOLT BORE FACE.  CONFIRM BORE FACE CRACKED.  NR 2 PLYON O/B MIDSPAR FITTING O/B BOLT NEEDS OPEN HOLE HFEC INSPECTION PER MM.  ACP'D HFEC INSPECTION ON NR 2 PYLON O/B MIDSPAR FITTING'S O/B BOLT HOLE AND CLOSEOUT ANGLE, NO CRACK INDICATIONS NOTED PER MM.
